Advil - White - 20 Film Coated Tablets

Save $2.16

Price:
$3.99 $6.15

Description

Rapid Release Formula to stop tough pain fastGoes to work in minutesDissolves quickly & absorbs fast Advil Film-Coated Pain Reliever / Fever Reducer (Ibuprofen), 200mg 20-count: Rapid Release Formula to stop tough pain fast Goes to work in just minutes Dissolves quickly and absorbs fast Advil fever reducer comes in a pack of 20 tablets 200mg per dose Nothing has been proven to work faster among OTC pain relievers Bottle design is compact and easy to transport Store it in your car, office, medicine cabinet and more for convenient anytime use The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer
Indications:
Health Concern: Fever;Headache

WARNING:
Keep out of reach of children.

Ingredients:
Inactive Ingredients: Inactive ingredientsAcesulfame Potassium, Caramel Color, Carnauba Wax, Colloidal Silicon Dioxide, Copovidone, Ferric Oxide, Hypromellose, Mannitol, Medium-Chain Triglycerides, Microcrystalline Cellulose, Natural and Artificial Flavor, Pharmaceutical Ink, Polyethylene Glycol, Propylene Glycol, Sodium Lauryl Sulfate, Sucralose, Titanium Dioxide.

Ingredients: Active Ingredients: In Each Tablet: Ibuprofen (200 mg) (Provided as Ibuprofen Sodium [265 mg]) (NSAID). Purpose: Pain Reliever/Fever Reducer, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Acesulfame Potassium, Caramel Color, Carnauba Wax, Colloidal Silicon Dioxide, Copovidone, Ferric Oxide, Hypromellose, Mannitol, Medium-Chain Triglycerides, Microcrystalline Cellulose, Natural and Artificial Flavor, Pharmaceutical Ink, Polyethylene Glycol, Propylene Glycol, Sodium Lauryl Sulfate, Sucralose, Titanium Dioxide.

Active Ingredients: Ibuprofen 200mg (provided as ibuprofen sodium 256mg)

Active Ingredient Name: Ibuprofen

Directions:
Instructions: Read and keep carton for complete warnings and information. Do not take more than directed The smallest effective dose should be used Adults and children 12 years and over: Take 1 tablet every 4 to 6 hours while symptoms persist If pain or fever does not respond to 1 tablet, 2 tablets may be used Do not exceed 6 tablets in 24 hours, unless directed by a doctor Children under 12 years: ask a doctor

Payment & Security

Amazon American Express Apple Pay Diners Club Discover Elo Google Pay JCB Mastercard PayPal Venmo Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed